# SDR CA130502003

- Difficulty date: March 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A27
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) WHEN TOP OF CLIMB TO FSPP ABOUT TO SET CRUISE POWER, 40PSI,  CLIMB AT 45 PSI, 76 PERCENT RPM, THE NR 2 ENGINE SHOWED AN OVER TORQUE TO 65PSI AND THE ITT REACHED APPROXIMATELY 900 DEGREES C. THE PILOT POWERED BACK TO IDLE THE NR 2 ENGINE.  THE ENGINE DID NOT RESPONSE TO THE POWER REDUCTION. THE PILOT DECIDED TO SHUTDOWN NR 2 ENGINE AND TO PERFORM AN UNEVENTFUL LANDING.  THE ENGINE WAS REMOVED AND SENT FOR INVESTIGATION.  THE PRELIMINARY SHOP REPORT REVEALED THE ENGINE WAS TESTED AND NO ANOMALIES WERE FOUND.  THE FCU AND THE PROPELLER GOVERNOR WILL BE BENCH TESTED.
